# SDR USAA020070

- Difficulty date: January 24, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N392US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23314
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DOUBLER CRACKED .5 INCHES AREA AND 1 INCH AREA BENT, LIP FOR A/C DOOR, STATION 490 BL 0.  INSTALLED DOUBLER PER TR 53-30-05 AND EA 73180.  (M)
